# SDR QXEA9902628

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Shield
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHTHEATSHIELD HAS CHAFE DAMAGE AT XN245.0.  REPAIRED IAW DHC-8 RD8-54-866.
